# SDR SWIA202056026

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION (MARDKED WITH RED)   (C-CHECK) RO 2/6/2021   REPLACED AFT CARGO DOOR LOWER SILL WITH NEW. REF 0 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 CRJ-700 SRM 51-42-13-001-001-A01 REV 38 JUL 25/2020 CRJ-700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 DRAWING MM670-35085 REV L / COMPLIED WITH TASK CARD 51-900-1002-SKY. RESTORED FINISH.
